Aa
A
A
Close
Avatar universal
how can i detox from suboxone at home
ive been doing suboxones for 4 years now. i take 8mg a day but times sumtimes 8.5 mg. i am planning on detoxing from home. i heard it taskes like 3 weeks of pain and then monthssss maybe yeara of other sideoffects is that true? dim gonna see a docter specialist for meds to help ,me thru it but do u have any advice?
Cancel
7 Answers
Page 1 of 1
3945899 tn?1414784815
Thats good ur quitting. What I did to quit heroin is that I did less and less everyday. Then I started to only do very little at night time before going to bed for sleep and then soon I didnt do any at night. I went thru withdraws still but quittinq slowly really helped me quit and a lot of OTC sleeping medicine. I still have withdraws and im already 3 weeks clean but the withdraws are not as bad. Hope this helped a little:) Good luck and I hope everything works out.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
900459 tn?1304996859
I would highly suggest talking to your suboxone doctor about doing a taper method because it makes it a whole lot easier when the taper is done correctly. I have done it the right way the wrong way used suboxone just to stay out of withdrawal till I got the pills I wanted and all of that to and when I finally had enough and did a taper method all the way down to almost nothing I came off and have pretty much no withdrawal at all only a lil fatigue. As far as the what you call side effect lasting for months or years I don't think I would really call that a side affect of suboxone that's just the addiction because the mental part of addiction does last a lot longer because as addicts when we get clean we have to completely change our mindset and deal with things we are not used to dealing with which is why I would suggest you find a good therapist or addiction councilor because that is a big part of getting clean and staying clean. Well feel free to msg me if ya got any questions or just wanna talk and ill help ya any way I can.

Good Luck and Godspeed
ABritt
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks i both so much and yes you guys are rite im gonna taper down ... i will be fine i have will power i dont take em to get high i take them to get by. my mind wont want em my body will but i have to taper down i just started today and im good a lil xanex helps to ;)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks u i mite have sum questions abritt so thanks well keep in touch .. are u reg. person or u work for the website?? lol

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
cruz ur 3 weeks clean and your still having withdrawls? how much horine where u doing>?
i heard H is the easiest to come off of
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
480448 tn?1426952138
Are you going to a suboxone clinic?  If so, tapering with their guidance would be best.  There's no big hurry to taper quickly.  The step downs should affect you little to none, due to its long half life.  It's the point where you jump off completely that you may have some uncomfortable w/d symptoms.

The doc at the sub clinic I worked at PT would strongly insist no one jumped off until they tapered down to at LEAST 0.5mg/day.  People trying to come off at 2mg, even 1mg have sometimes had some rough w/d.  The lower you can get, the better off you'll be.

There is no long extended w/d with subs, that's an urban myth.  There is a tendency to have worse w/d's because people listen to the incorrect info stating people should come off as FAST as they can.  That's not true.  

Talk with your sub doc and come up with a plan...the taper down, honestly, should be very easy, as long as your dosage isn't being cut in half, things like that.  It will be the end part where you may experience mild to moderate w/d's...they will last the same amount of time as any other opiate.  While sub has a longer half life, it really shouldn't add any time on to the w/d.  The half life also delays the start of w/d by 1-3 days.

I honestly wouldn't recommend adding benzos into the mix at all.  If you are tapered properly, honestly, you shouldn't need them,.  

Be sure you have a plan for aftercare in place.  You will be more vulnerable to relapse after you come off the sub...they do help quite a bit with the cravings.  The more prepared you are, the better.

Best of luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3945899 tn?1414784815
I was doing about a gram a day. Im still having just the simple withdraws now tho, in the beggining I was throwing up, diarria, couldnt eat or sleep, ect. but now im just having bad leg cramping. Maybe its easy to quit for some people that dont do it much but it was my DOC so it was really hard for me to quit and the craving is hard to control also.
Ive never really did suboxone as a everyday thing, I just took them to come off heroin. How is the withdraw from suboxones??
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA